# SDR ASOA2013052403666

- Difficulty date: May 7, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 21,436 hours, 19,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 LBL 18 OTBD VERTICAL POST HAS INDICATION NOTED AT TOP FASTENER (COMMON WITH BULKHEAD) AT WL 69 APPROX .250" LONG X 60 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED 409.00+128 VERTICAL POST ASSY AT LBL 18 IAW SRM 51-42-06.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.
